# SDR DALA2023011900400

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 74-75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROED FLOOR SUPPORT -Y 450, FRAMES 74 - 75 IN THE AFT GALLEY AREA. REPLACED THE FLOOR SUPPORT IAW  SRM.
